VOL. 161 · NO. 14 | 1 November 2012
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 161 (14), (1 November 2012)
No abstract available
Articles
Mattias Dahl, Romain Gicquaud, Emmanuel Humbert
Duke Math. J. 161 (14), 2669-2697, (1 November 2012) DOI: 10.1215/00127094-1813182
KEYWORDS: 53C21, 35Q75, 53C80, 83C05
Alex Fink, David E. Speyer
Duke Math. J. 161 (14), 2699-2723, (1 November 2012) DOI: 10.1215/00127094-1813296
KEYWORDS: 52B40, 14C35, 14M15
Fernando C. Marques, André Neves
Duke Math. J. 161 (14), 2725-2752, (1 November 2012) DOI: 10.1215/00127094-1813410
KEYWORDS: 53C24, 53C42, 35J15, 35J20
Joel Fine
Duke Math. J. 161 (14), 2753-2798, (1 November 2012) DOI: 10.1215/00127094-1813524
KEYWORDS: 32Q15, 53D50
Backmatter
Duke Math. J. 161 (14), (1 November 2012)
No abstract available
Back to Top